MAUDE Adverse Event Report: ARTHREX, INC. ACUTE AC REPAIR KIT; WASHER, BOLT NUT

ARTHREX, INC. ACUTE AC REPAIR KIT; WASHER, BOLT NUT
Model Number ACUTE AC REPAIR KIT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acromioclavicular (ac) repair surgery the wire of the device broke off.The broken off part was retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique.According to the provided information a second surgery was required.Update 01-jul-2022: it was confirmed that no revision surgery was required.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation noticed that the suture lasso sd wire loop is broken at the radius area.

Brand Name
ACUTE AC REPAIR KIT
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14978518
Report Number1220246-2022-05231
Device Sequence Number14860578
Product Code HTN
UDI-Device Identifier00888867026605
UDI-Public00888867026605
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACUTE AC REPAIR KIT
Device Catalogue NumberAR-2271
Device Lot Number14913402
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown